RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 263–266 (Mi dan34367)  

MATHEMATICS

On the problem of invariance of dynamical systems

V. V. Velichenko

Moscow Institute of Physics and Technology

Full text: PDF file (575 kB)

Bibliographic databases:
UDC: 519.95+517.933
Presented: Б. Н. Петров
Received: 08.05.1968

Citation: V. V. Velichenko, “On the problem of invariance of dynamical systems”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 263–266

Citation in format AMSBIB
\Bibitem{Vel69}
\by V.~V.~Velichenko
\paper On the problem of invariance of dynamical systems
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 263--266
\mathnet{http://mi.mathnet.ru/dan34367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0249757}


Linking options:
  • http://mi.mathnet.ru/eng/dan34367
  • http://mi.mathnet.ru/eng/dan/v184/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019